Accutane And Fatigue

2 Replies Updated



Conversation Starter

09eric09 Says:


Has anybody found any resolve for fatigue induced by accutane? It's been years since I've been off, and I'm so exhausted all of the time. Anybody else suffer from exhaustion?



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Eric! How are you doing? I am sorry that you're suffering from such fatigue.

However, are you certain that it is due to treat he Accutane? Has this been medically confirmed?

There are many other issues that can cause it, so you need to have it checked out to be sure. You may have some other medical issue going on that requires treatment.

REPLYSHAREREPORT
Was this helpful?     0     2  
2
Cagd Says:
via mobile

I do. I took acutane for 7 years, never thought about the relation with acutane and chronic fatigue... We'd probably never know...

REPLYSHAREREPORT
Was this helpful?     3     0  


Viewing page 1 of 1     Reply


More Discussions:

Accutane and Infertility
I took accutane almost 14 years ago as a teenager. I am now a 32 year old woman who has just been diagnosed with inferti... 631 replies
Accutane and seizures
I took roaccutane in 1996 and again in 1997. Each time was for around 6 months. I had a 6 minute tonic clonic seizure in... 26 replies
accutane and birth defects
I am wondering if there are any women who have completed their suggested doses of Accutane and had children later. Have ... 10 replies
accutane and brain damage
I took accutane in 2004 at 63 years of age. I immediatetly started having problems with triglycerides, eyes, diziness, b... 2 replies
accutane and gout flair ups, high purine levels
Son now 35 yrs. took accutane as a teenager. When he was in his late 20's he developed gout. His purine levels were ... 2 replies
Accutane and Stomach Problems
I am 19 years old and was on accutane for 6 months last year, and now am facing some stomach issues. About 2 months afte... 1 reply
accutane and tattoos
I am only two weeks into accutane (absorica) only on 20 mg. I am thinking of getting a tattoo within the next couple of ... 1 reply
Accutane and trimethoprim
Can I take accutane 10 and trimethoprim at the same time..?. ## Hi sonia, Based on my research there are no drug interac... 1 reply
Accutane and severe "autoimmune" illness
Hi, I took 2 courses of Accutane, several months each, years ago. I had to interrupt the second one because Accutane cau...
60 and Accutane
I am a 60 year old male who has had acne for 40 years. Eventually, after many years, my doctor sent me to a dermatologis... 5 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 7 April 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA